# SDR ASAA9540111

- Difficulty date: December 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N776AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25109
- System (JASC): 3244 · Tire
- Part: Tire Assy
- Part number: 314393
- Condition: Lost Tread
- Location: Nr 1 Mlg
- Stage of operation: TO
- Nature of condition: D
- Precautionary procedure: A

## Discrepancy

SEA - AIR TURN BACK OF FLIGHT 468 - CREW REPORTED, NR 1 MAIN LANDING GEAR TIRE BLEW TREAD ON TAKEOFF.  LANDED WITHOUT INCIDENT.  REPLACED NR 1 AND NR 2 MAIN LANDING GEAR TIRE AND WHEEL ASSEMBLIES.  REPLACED DAMAGED LEFT INBOARD TRAILING EDGE FLAP.  REMOVED LEFT MAIN LANDING GEAR INNER DOOR FOR REPAIRS PER CDL 32-10-4, AND PERFORMED INTERIM REPAIR TO LEFT STRUT PER EA 5720-01085.  (M)
